MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "28 mar 2025, the luer hub/fitting has a crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one connector assembly and molded compression fitting for analysis.Signs of use were observed.Visual analysis revealed cracks on the red arterial luer hub and stress marks on both the red arterial and blue venous luer hub.The appearance of this damage is consistent with overtightening or repeated tightening of the hubs.Kinks were also observed on both venous and arterial extension lines.Additionally, an aneurysm on the venous extension line was observed.A small hole was observed on this aneurysm.No defects or anomalies were observed on any other portion of the returned device.Both luer connections were functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "establish and maintain catheter patency.Solution and frequency of flushing a venous access catheter should be established in hospital/institutional policy".A lab inventory syringe filled with water was used to flush each extension line.No leaking was observed from the either luer hub.Leaking was observed from the aneurysm on the venous extension line.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit states, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure.".The report of a cracked luer hub was confirmed through complaint investigation of the returned sample.Visual analysis revealed cracks on the red arterial luer hub and stress marks on both the red arterial and the blue venous luer hub.This damage is consistent with overtightening or repeated tightening of the hubs.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "on (b)(6) 2025, the luer hub/fitting has a crack during use on the patient.".The user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Section b.5.Was amended to include associated mdr numbers.
 
Event or Problem Description
It was reported "on (b)(6) 2025, the luer hub/fitting has a crack during use on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00328, 9680794-2025-00506, and 9680794-2025-00505.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21832565
Report Number9680794-2025-00328
Device Sequence Number21143396
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)231206(17)261130(10)33F23K0182(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F23K0182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/05/2025
Not provided
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date06/12/2025
06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown